# SDR F3LA00037

- Difficulty date: April 11, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED CRACK IN LONGITUDINAL FLOORBEAM AT BS 1016 IN AFT CABIN, AFT AND INBOARD OF R-2 DOOR.  MAINTENANCE REPLACED SHEAR WEB, BS 1006-1016, UNDER RIGHT GALLEY AREA PER EA 53-737-067A.  (M)
